# SDR WRLA2007090

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 100 KIAH/FNLU ELECTRICAL ODOR/SMELL EMANATING FROM SEATS 25A-C DURING CRUISE.  POWER PLUG SUPPLY PULLED C/B TO AFFECTED ZONES.    10-18-07    R & R 26A-C SEAT CONTROL BOX, REPAIRED DAL NR 68 & NR 14 REF WOA WO D10106.
